# SDR UIEA2019031503553

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,005 hours, 21,329 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"INFO ONLY": APU FAILED TO START ON TWO ATTEMPTS. FL 390, TEMP -42 @ 1150Z. APU STARTED OKAY ON THE GROUND.( NOTED BY MAINTENANCE- INSPECTED FOR CODES ECU STATUS "START ABORTED"- NO CODES PRESENT. OPS CHECKS GOOD PER AMM 49-11-00 )
